# SDR CA120914001

- Difficulty date: September 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Raythn HAWKER850XP
- Engine: Hnywl TFE73150R
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 761RA00061
- Condition: Lack Of Lube
- Location: Engine Control
- Part time: 3,203 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT, NR 2 ENGINE UNABLE TO RETARD THRUST BELOW 51 PERCENT N1.  ACFT WAS DIVERTED, LANDED WITHOUT INCIDENT, NR 2 ENGINE SHUTDOWN USING LP FUEL COCK.  RT ENGINE CONTROL TELEFLEX INSPECTION, CHECK AND LUBRICATION CARRIED OUT IAW AMM. ENGINES GROUND RUN FUNCTION CHECK CARRIED OUT WITH NO DEFECTS NOTED.
